# SDR USAA2012112300011

- Difficulty date: November 20, 2012
- Submitted: November 23, 2012
- Operation: Air carrier
- Aircraft: N507AY
- Make and model: Airbus A321-231
- Aircraft serial: 3712
- Aircraft time: 15,591 hours, 4,907 cycles
- System (JASC): 5240 · Service Doors
- Part: Bottle
- Part number: FE240005
- Part serial: FR2703
- Condition: Low Pressure
- Location: R1 Door
- Part time: 15,591 hours, 4,907 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

MESSAGE '1R CHECK DOOR PRESSURE' DISPLAYED ON CIDS PANEL.  SERVICED 1R DOOR ASSIST BOTTLE IAW AIRBUS MAINTENANCE MANUAL 52-10-00.
